Aa
A
A
A
Close
Dermatology Community
53.9k Members
Avatar universal

I have had an ongoing string of rashes, I’m wondering what they could be.

So it all started with 2 patches of dry looking skin showing up after an extended stay in the California desert for a couple weeks. One showed up on my left ankle, the other on my left bicep. The one on the ankle I thought would get better on it’s own with some lotion, but it kept gettin worse, becoming red and itchy, as well as encompassing a good deal of space, a big circle of sorts. It then become discolored and would scab up, producing a crusting of sorts that would come off with my sock after a long day of work. The one on the arm looked like a red dry patch, but eventually went away, leaving only the ankle. After using a steroid cream prescribed by a PA, it went away for the most part, but the skin still looked off, having a tanner off color look. I stopped using the cream and left for an extended business venture in Europe. The ankle rash came back in full force a couple weeks in, followed by rashes on both biceps, my hands, my feet, my shins, and my inner thighs. These would consist of either dry red skin, with red pimple like structures, or just raw course skin. I got steroid cream yet again, but it has been left undiagnosed. The cream has done a great job of combatting it in most areas, and the cold weather made it flare up worse than the warm has. What I’m concerned with now are my inner thighs and groin areas. My left inner thigh has had littler red ares show up, which then progressed into little clusters of red raspy skin. My right inner thigh is slowly progressing towards that too. I have now noticed on my shaft are a few red irritated areas, on the left nonetheless. Using lotion on my penis seems to combat the irritation well enough, but my regime of lotion and steroid cream on my inner thighs has made slow progress. I also noticed the irritation on my penis cake after an extended run Monday morning, and my inner thighs seem more irritated as well after cardio, which I haven’t done much of in the last couple months. When I wear spandex to the gym to weightlift tho they also seem semi irritated. I plan on seeing a dermatologist when I’m back in the states in the next month, and my research has led me to believe it is probably eczema or psoriasis, probably eczema. I would like to know if anyone has any guidance/experience/expertise in this subject, as I’m quite concerned with where it has spread to and I don’t want to worry my partner when I journey back to the states.
1 Responses
5536886 tn?1455827346
COMMUNITY LEADER
It does sound a bit like eczema- for that- make sure you are washing your gym shorts every day- and change your laundry detergent to something that is fragrance free.  That should start to help a little bit, but it is a good idea to get to a doctor when you get back to the states for a more complete diagnosis that takes into account your medical history and includes an in person exam.  
Have an Answer?
Top Dermatology Answerers
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
Learn to identify and prevent bites from summer’s most common pests.
Doctors argue for legislation to curb this dangerous teen trend in the latest Missouri Medicine report.
10 ways to keep your skin healthy all winter long
How to get rid of lumpy fat on your arms, hips, thighs and bottom
Diet “do’s” and “don’ts” for healthy, radiant skin.
Images of rashes caused by common skin conditions